Alert archive / Ohio / Small Craft Advisories in 2017

Small Craft Advisory 93, NWS Cleveland, OH

December 13, 2017

NWS Cleveland, OH issued this small craft advisory at Dec 13, 2017, 3:20 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2017, 3:20 AM EST (08:20 UTC)
Expired
Dec 13, 2017, 3:00 PM EST
In force
12 hr
Issued by
NWS Cleveland, OH

The text

As transmitted.

205 
WHUS71 KCLE 130820
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
320 AM EST Wed Dec 13 2017


LEZ145>149-131630-
/O.CAN.KCLE.GL.W.0014.000000T0000Z-171213T0900Z/
/O.NEW.KCLE.SC.Y.0093.171213T0820Z-171213T2000Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
320 AM EST Wed Dec 13 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

The National Weather Service in Cleveland has issued a Small
Craft Advisory, which is in effect until 3 PM EST this afternoon.
The Gale Warning has been cancelled.

* WINDS...West 15 to 25 knots with gusts up to 30 knots.

* WAVES...6 to 9 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller 
vessels...should stay in port during these conditions.

&&

$$

LEZ061-165>169-130930-
/O.CAN.KCLE.GL.W.0014.000000T0000Z-171213T0900Z/
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
320 AM EST Wed Dec 13 2017

...GALE WARNING IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Gale
Warning.

Winds have diminished to 20 to 25 knots.

$$

LEZ142>144-130930-
/O.CAN.KCLE.SC.Y.0092.000000T0000Z-171213T1400Z/
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
320 AM EST Wed Dec 13 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Cleveland has cancelled the Small
Craft Advisory.

Winds have diminished to 10 to 20 knots.

$$
2 follow-up statements
749 
WHUS71 KCLE 131426
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
926 AM EST Wed Dec 13 2017

LEZ145>149-132000-
/O.CON.KCLE.SC.Y.0093.000000T0000Z-171213T2000Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
926 AM EST Wed Dec 13 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS...West 15 to 25 knots.

* WAVES...4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners... especially those operating smaller
vessels...should stay in port during these conditions.

&&

$$
076 
WHUS71 KCLE 131947
MWWCLE

URGENT - MARINE WEATHER MESSAGE
National Weather Service Cleveland OH
247 PM EST Wed Dec 13 2017

LEZ145>149-132100-
/O.EXP.KCLE.SC.Y.0093.000000T0000Z-171213T2000Z/
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-
the Lake OH-Lake Erie nearshore waters from Geneva-on-the-
Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
247 PM EST Wed Dec 13 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON...

Winds and waves have fallen below criteria and the advisory will
be allowed to expire.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 13, 1:03 AM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Dec 13, 1:03 AM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
103 AM EST Wed Dec 13 2017

.SYNOPSIS...
Arctic air will continue spilling in across the area into
Wednesday. Lake effect snow will continue across the snowbelt
tonight through Wednesday. Another clipper system will track
across the forecast area Wednesday through Wednesday night
producing widespread accumulating snow.

&&

.NEAR TERM /THROUGH TODAY/...
Not many changes again with the late evening update. The western
most band is starting to show signs of breaking up, on par with
the previous forecast thinking. MRMS/Canadian radar showing the
Lake Huron intense band swinging down toward northwest PA.
Expecting this band to impact Erie/Crawford in the next couple
of hours.

Original discussion...
Lake effect snow continues across central and eastern Ohio with
the heaviest falling across northwest PA as of 3:30 PM. Expect
the lake effect to intensify as the evening progresses into
night with several bands taking shape. One band will form across
the Lorain/Medina/Summit county area and this can already be
seen in its beginning stages on radar. This band will likely
produce a swath of 2 to 4 inches of snow with locally higher
amounts possible. Will hold off on an advisory for now, but will
have to monitor this area closely for a potential upgrade to an
advisory this evening.

Additional bands will affect the Primary Snowbelt in northeast
OH overnight with another 3 to 6 inches of snow expected in the
typically favored locations. Expect lesser amounts near the
lakeshore. Northwest PA will see the heaviest snow tonight
through Wednesday midday where a Lake Huron connection will
likely develop tonight. Wherever this band sets up is where the
most snowfall can be expected. We are looking at another 5 to 10
inches of snow across inland northwest PA tonight with up to
another 2 to 4 inches through midday tomorrow before the lake-
effect begins to taper off as the winds switch around to the
west and eventually south by late afternoon. Around 4 to 7
inches of snow can be expected along the Erie PA lakeshore,
though isolated higher totals cannot be ruled out if a good Lake
Huron fetch develops.

No changes have been made to the Lake Effect Snow Warnings and
Winter Weather Advisories currently in effect, though these may
be able to be cancelled a few hours early.

As the lake-effect comes to an end Wednesday afternoon the next
system will be moving in. A clipper will cut southeast across
the area with a surface low moving across northern or north-
central Ohio. Warm air advection snow will first affect areas
from west to east from early afternoon along the I-75 corridor
to mid/late-afternoon across northwest PA. As the low moves
southeast across the area winds will turn to the north behind
the low Wednesday night leading to lake-enhanced snow across
northern areas. By late Wednesday night the remaining snow will
mostly be lighter lake-effect occurring from near Cleveland
eastward. Look for total snow accumulations of 3 to 6 inches
area wide with the lower amounts farther south and the higher
amounts in areas affected by the lake-enhanced snow. A winter
weather advisory will be needed for most, but will wait until
later shifts to issue these headlines as we still have many
headlines currently in effect for the lake-effect snow. Can't
rule out that some areas from Lorain to Medina county and points
east may receive warning criteria snow (6+ inches in 12 hours),
but the current forecast calls for amounts just below this.

&&

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
Snow will be diminishing Thursday morning as the system pulls away.
The airmass dries out quickly so any residual lake effect will be
light with shifting flow in the column. A brief ridge builds in at
the surface on Thursday night and a window of light winds will allow
temps to drop off into the lower teens. Another piece of energy
diving south from the arctic will move through the trough aloft on
Friday bringing scattered light snow showers. Best chances for
any accumulation will be focused downwind of Lake Erie with
westerly flow but any accumulation should be light. Slowed the
warm up heading into Saturday as low level warm advection will
be slow to develop.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
The models have changed from yesterday but are at least in
better agreement today. Low pressure no longer is expected to
move up the Oh Valley. Instead the models are showing low
pressure moving across southern Canada with another system
moving up the East Coast. Some precip is likely ahead of the
cold front trailing the Canadian low. Best chances will be in
the east. Moisture from the east coast storm could reach that
area and help things along. The precip threat will wind down
from west to east Sunday night. NW Ohio probably won't see much
in the way of QPF from this system. Farther east it could be a
blend of rain or snow or rain changing to snow. Hopefully later
model runs will allow us to add some details. Some lake effect
could linger through Monday but will try to dry things out for
Monday night and Tuesday. Temperatures will be seasonable during
the period.

&&

.AVIATION /06Z Wednesday THROUGH Sunday/...
Lake effect bands of snow have been on the decrease across the
central portions of northern Ohio. However the expectation is
that a tap from Lake Huron will invigorate a band in the
vicinity of KERI as we approach sunrise. Away from the lake
effect bands of snow conditions are VFR but in the bands IFR
conditions are occurring. All lake effect snow will end from
west to east through the morning. Lingering across NW PA the
longest. We will then transition quickly to the next storm
system that will begin to produce snow across NW OH by noon.
Ceilings will lower through the morning across the west with
MVFR conditions anticipated by afternoon. This area of snow
will spread eastward through the afternoon and become locally
heavy by mid afternoon and continue into the evening. All
locations will become IFR with low visibilities in snow. The
snow looks like it will begin to decrease in coverage across NW
OH around 04Z then slowly progress eastward through sunrise
Thursday morning. Lake effect snow will be possible from KCLE to
KERI into Thursday afternoon.

Winds will decrease through the morning with any lingering gusts
to 25 knots only occurring around KERI. Winds will shift to the
west early then to the south through the afternoon. Winds will
snap around to the north as low pressure passes across northern
Ohio tonight.

OUTLOOK...Snow and MVFR conditions expected across the snow belt
Thursday morning. Snow and MVFR conditions possible Friday and
Friday night as a cold front moves into the region.

&&

.MARINE...
A Gale Warning remains in effect for the eastern two thirds of Lake
Erie through 4 AM. Winds were sub gale this afternoon but are
expected to increase this evening as a surface trough over Lake
Huron sinks south. A Small Craft Advisory will be needed after the
warning ends through the day on Wednesday. After that the flow backs
to the south then continues to back to the north by Thursday as an
area of low pressure moves across central Ohio.

Water levels have dropped to within a half foot of the critical
mark for safe navigation on the western basin of Lake Erie.
Water levels are forecast to remain fairly steady through
midnight then start to rise so a Low Water Advisory is not
expected.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Winter Weather Advisory until midnight EST tonight for OHZ011-
     012-023-089.
     Lake Effect Snow Warning until midnight EST tonight for OHZ013-
     014.
PA...Winter Weather Advisory until midnight EST tonight for PAZ001.
     Lake Effect Snow Warning until midnight EST tonight for PAZ002-
     003.
MARINE...Small Craft Advisory until 9 AM EST this morning for
     LEZ142>144.
     Gale Warning until 4 AM EST early this morning for LEZ145>149-
     165>169.

&&

SYNOPSIS...Mottice
NEAR TERM...Greenawalt/Mottice
SHORT TERM...KEC
LONG TERM...Kubina
AVIATION...Mullen
MARINE...KEC
Hazardous weather outlook, Dec 12, 3:49 PM EST, 11 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
349 PM EST Tue Dec 12 2017

OHZ013-014-PAZ002-003-132100-
Geauga-Ashtabula Inland-Southern Erie-Crawford-
349 PM EST Tue Dec 12 2017

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY
NIGHT...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Lake Effect Snow Warning.

Widespread snow is expected to affect the area Wednesday afternoon
into Thursday morning. A general 3 to 6 inches of snow is expected
and at least a winter weather advisory will need to be issued.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>010-017>022-027>033-036>038-047-132100-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Medina-
Summit-Portage-Wyandot-Crawford-Richland-Ashland-Wayne-Stark-
Mahoning-Marion-Morrow-Holmes-Knox-
349 PM EST Tue Dec 12 2017

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Ohio.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Widespread snow is expected to affect the area Wednesday afternoon
into Thursday morning. A general 3 to 6 inches of snow is expected
and a winter weather advisory will need to be issued.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ011-012-023-089-PAZ001-132100-
Cuyahoga-Lake-Trumbull-Ashtabula Lakeshore-Northern Erie-
349 PM EST Tue Dec 12 2017

...WINTER WEATHER ADVISORY IN EFFECT UNTIL MIDNIGHT EST WEDNESDAY
NIGHT...

This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

Widespread snow is expected to affect the area Wednesday afternoon
into Thursday morning. A general 3 to 6 inches of snow is expected
and at least a winter weather advisory will need to be issued.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ142>144-162>164-132100-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
349 PM EST Tue Dec 12 2017

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145>149-165>169-132100-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
349 PM EST Tue Dec 12 2017

...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-132100-
Lake Erie open waters from Ripley to Buffalo NY-
349 PM EST Tue Dec 12 2017

...GALE WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Dec 12, 10:04 PM EST, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1004 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     SNOW             ERIE AIRPORT            42.08N  80.18W
12/12/2017  M4.3 INCH        ERIE               PA   ASOS

            12 HOUR SNOWFALL.

0710 PM     SNOW             3 SW BUSHNELL           41.85N  80.61W
12/12/2017  M2.0 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0714 PM     SNOW             1 E DORSET              41.63N  80.66W
12/12/2017  M2.3 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0716 PM     SNOW             MEADVILLE               41.65N  80.14W
12/12/2017  M2.7 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0718 PM     SNOW             HINCKLEY                41.23N  81.72W
12/12/2017  M3.7 INCH        MEDINA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0719 PM     SNOW             FAIRLAWN                41.12N  81.63W
12/12/2017  M3.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0719 PM     SNOW             BATH TWP                41.20N  81.63W
12/12/2017  M4.1 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0736 PM     SNOW             BRUNSWICK               41.25N  81.81W
12/12/2017  M3.4 INCH        MEDINA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0740 PM     SNOW             AKRON 1W                41.09N  81.53W
12/12/2017  M4.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0749 PM     SNOW             SAGAMORE HILLS          41.30N  81.56W
12/12/2017  M2.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0757 PM     SNOW             WATERFORD 2SW           41.93N  80.02W
12/12/2017  M4.5 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0757 PM     SNOW             UNION CITY              41.90N  79.85W
12/12/2017  M2.8 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0758 PM     SNOW             AMITY TWP               41.94N  79.78W
12/12/2017  M2.8 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0802 PM     SNOW             ERIE 5SE                42.08N  80.01W
12/12/2017  M3.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0811 PM     SNOW             TALLMADGE               41.12N  81.44W
12/12/2017  M2.8 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0813 PM     SNOW             MONROE TWP              41.83N  80.53W
12/12/2017  M3.0 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0817 PM     SNOW             CAMBRIDGE SPRINGS       41.82N  80.10W
12/12/2017  M3.9 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0832 PM     SNOW             ORWELL 1E               41.54N  80.84W
12/12/2017  M3.4 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0845 PM     SNOW             CANADOHTA LAKE          41.82N  79.83W
12/12/2017  M2.7 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

SEFCOVIC
Local storm report, Dec 12, 10:29 PM EST, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1029 PM EST TUE DEC 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     SNOW             ERIE SE                 42.10N  80.04W
12/12/2017  M5.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0400 PM     SNOW             EDINBORO                41.90N  80.16W
12/12/2017  M2.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0427 PM     SNOW             MEADVILLE               41.65N  80.14W
12/12/2017  M3.0 INCH        CRAWFORD           PA   SNOW SPOTTER

            24 HOUR SNOWFALL.

0430 PM     SNOW             BRUNSWICK               41.25N  81.81W
12/12/2017  M2.7 INCH        MEDINA             OH   SNOW SPOTTER

            6 HOUR SNOWFALL.

0520 PM     SNOW             AKRON W SIDE            41.12N  81.61W
12/12/2017  M4.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0524 PM     SNOW             THOMPSON TWP            41.64N  81.09W
12/12/2017  M2.8 INCH        GEAUGA             OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

0526 PM     SNOW             EDINBORO 2E             41.87N  80.08W
12/12/2017  M2.9 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0532 PM     SNOW             SOUTH MADSION           41.71N  81.03W
12/12/2017  M3.5 INCH        GEAUGA             OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

0533 PM     SNOW             WATTSBURG               42.00N  79.81W
12/12/2017  M2.3 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0536 PM     SNOW             RAVENNA 1E              41.16N  81.23W
12/12/2017  M2.7 INCH        PORTAGE            OH   SNOW SPOTTER

            24 HOUR SNOWFALL.

0547 PM     SNOW             LENOX                   41.68N  80.77W
12/12/2017  M2.5 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0548 PM     SNOW             MEADVILLE 5W            41.65N  80.22W
12/12/2017  M3.0 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0549 PM     SNOW             NORTHEAST 6SW           42.13N  79.89W
12/12/2017  M7.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0554 PM     SNOW             BEACHWOOD               41.47N  81.50W
12/12/2017  M2.0 INCH        CUYAHOGA           OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0610 PM     SNOW             3 SSW MACEDONIA         41.27N  81.52W
12/12/2017  M3.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0618 PM     SNOW             CONNEAUT                41.91N  80.55W
12/12/2017  M2.5 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0655 PM     SNOW             KENT                    41.15N  81.32W
12/12/2017  M3.0 INCH        PORTAGE            OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0700 PM     SNOW             ERIE AIRPORT            42.08N  80.18W
12/12/2017  M4.3 INCH        ERIE               PA   ASOS

            12 HOUR SNOWFALL.

0706 PM     SNOW             AMITY TWP               41.95N  79.78W
12/12/2017  M2.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0706 PM     SNOW             AMITY TWP               41.95N  79.78W
12/12/2017  M4.2 INCH        ERIE               PA   SNOW SPOTTER

            24 HOUR SNOWFALL.

0710 PM     SNOW             3 SW BUSHNELL           41.85N  80.61W
12/12/2017  M2.0 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0714 PM     SNOW             1 E DORSET              41.63N  80.66W
12/12/2017  M2.3 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0716 PM     SNOW             MEADVILLE               41.65N  80.14W
12/12/2017  M2.7 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0718 PM     SNOW             HINCKLEY                41.23N  81.72W
12/12/2017  M3.7 INCH        MEDINA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0719 PM     SNOW             FAIRLAWN                41.12N  81.63W
12/12/2017  M3.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0719 PM     SNOW             BATH TWP                41.20N  81.63W
12/12/2017  M4.1 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0736 PM     SNOW             BRUNSWICK               41.25N  81.81W
12/12/2017  M3.4 INCH        MEDINA             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0740 PM     SNOW             AKRON 1W                41.09N  81.53W
12/12/2017  M4.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0749 PM     SNOW             SAGAMORE HILLS          41.30N  81.56W
12/12/2017  M2.0 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0757 PM     SNOW             WATERFORD 2SW           41.93N  80.02W
12/12/2017  M4.5 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0757 PM     SNOW             UNION CITY              41.90N  79.85W
12/12/2017  M2.8 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0758 PM     SNOW             AMITY TWP               41.94N  79.78W
12/12/2017  M2.8 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0802 PM     SNOW             ERIE 5SE                42.08N  80.01W
12/12/2017  M3.0 INCH        ERIE               PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0811 PM     SNOW             TALLMADGE               41.12N  81.44W
12/12/2017  M2.8 INCH        SUMMIT             OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0813 PM     SNOW             MONROE TWP              41.83N  80.53W
12/12/2017  M3.0 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0817 PM     SNOW             CAMBRIDGE SPRINGS       41.82N  80.10W
12/12/2017  M3.9 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

0832 PM     SNOW             ORWELL 1E               41.54N  80.84W
12/12/2017  M3.4 INCH        ASHTABULA          OH   SNOW SPOTTER

            12 HOUR SNOWFALL.

0845 PM     SNOW             CANADOHTA LAKE          41.82N  79.83W
12/12/2017  M2.7 INCH        CRAWFORD           PA   SNOW SPOTTER

            12 HOUR SNOWFALL.

&&

SEFCOVIC
Special weather statement, Dec 12, 11:38 PM EST, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1138 PM EST Tue Dec 12 2017

OHZ020-130730-
Medina-
Including the city of Medina
1138 PM EST Tue Dec 12 2017

...LAKE EFFECT SNOW CONTINUES IN MEDINA COUNTY...

A persistent band of lake effect snow will continue to impact
Medina county into the overnight. Additional snowfall amounts of 1
to 2 inches are possible through 2 AM, especially along a Medina
to Wadsworth line. Brief visibility reductions to one half mile
are possible in this band of snow.

Greenawalt

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 13, 3:08 PM ESTWinter Storm WarningCLEAshtabula, Cuyahoga, Geauga, Lake, Mahoning, Portage and 1 more16 hr
Dec 13, 3:41 PM ESTSmall Craft AdvisoryCLE18 hr

Nearby

Small Craft Advisories in Ohio, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.